# SDR ASAA9910130

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Defective
- Location: Rows 14 And 20
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, SEVERAL EMERGENCY EXIT LIGHT RECEIVERS WOULD NOT TEST PROPERLY.  REPLACED RECEIVERS AT ROWS 14 AND 20, AND BATTERY AT ROW 18 AND AT THE R-1 DOOR.  ALL EMERGENCY EXIT LIGHTS OPERATED NORMALLY.  REF:  OPER CNTRL NR 99ZZZX2833.  (X)
